Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Universal Lefschetz fibrations over bounded surfaces

Daniele Zuddas

Algebraic & Geometric Topology 12 (2012) 1811–1829
Bibliography
1 N Apostolakis, R Piergallini, D Zuddas, Lefschetz fibrations over the disk arXiv:1104.4536
2 J B Etnyre, T Fuller, Realizing 4–manifolds as achiral Lefschetz fibrations, Int. Math. Res. Not. 2006 (2006) 21 MR2219214
3 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
4 A Gramain, Le type d'homotopie du groupe des difféomorphismes d'une surface compacte, Ann. Sci. École Norm. Sup. 6 (1973) 53 MR0326773
5 J L Harer, Pencils of curves on 4–manifolds, PhD thesis, University of California, Berkeley (1979) MR2628695
6 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
7 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of $B^4$, Invent. Math. 143 (2001) 325 MR1835390
8 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton Univ. Press (1974) MR0440554
9 A Phillips, Submersions of open manifolds, Topology 6 (1967) 171 MR0208611
10 B Wajnryb, An elementary approach to the mapping class group of a surface, Geom. Topol. 3 (1999) 405 MR1726532